Dwork families and D\mathcal D-modules

  • Alberto Castaño Domínguez

    Universidade de Santiago de Compostela, Spain and Technische Universität Chemnitz, Germany
Dwork families and $\mathcal D$-modules cover
Download PDF

A subscription is required to access this article.


A Dwork family is a one-parameter monomial deformation of a Fermat hypersurface. In this paper we compute algebraically the invariant part of its Gauss–Manin cohomology under the action of certain subgroup of automorphisms. To achieve that goal we use the algebraic theory of D\mathcal D-modules, especially one-dimensional hypergeometric ones.

Cite this article

Alberto Castaño Domínguez, Dwork families and D\mathcal D-modules. Rev. Mat. Iberoam. 35 (2019), no. 5, pp. 1451–1484

DOI 10.4171/RMI/1088